The Elder Scrolls V: Skyrim

The Elder Scrolls V: Skyrim

Vezi statistici:
< >
Se afișează 1-7 din 7 comentarii
It's not clear what you've highlighted or why you have done so.
rpgfan515 20 apr., 2014 @ 5:27am 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
That didnt work eithei
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Editat ultima dată de Master Dan [STURMKATTEN]; 20 apr., 2014 @ 6:26am
i could not find my problem from them :(
rpgfan515 20 apr., 2014 @ 12:20pm 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
< >
Se afișează 1-7 din 7 comentarii
Per pagină: 15 30 50

Data postării: 20 apr., 2014 @ 4:52am
Mesaje: 7